# SDR QXEA2012050700372

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 12,204 hours, 13,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210079009
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS HARD TO UNLOCK FROM INSIDE.  COMPLIED WITH FUNCTION CHECK OF DOOR, FOUND FORCE TO UNLOCK EXCEEDS 60 LBS; REPLACED NR 5 STOP PIN FOR WEAR, ADJUSTED DOOR STOP BOLTS, STOP GUIDES, & DOWN LIMIT STOP IAW AMM PRESSURIZATION, RUN, LEAK CHECKED GOOD, DOOR FUNCTIONAL CHECKED GOOD.  RETURNED TO SERVICE.
